# SDR 2009FA0001078

- Difficulty date: December 22, 2009
- Submitted: December 22, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NOTIFICATION REGARDING A CONFIGURATION ISSUE WITH HP COMPRESSOR.  SN WM022163 - FITTED TO ESN 900149 HAS ONE SET OF 3D STG 1 SHROUDS FITTED (350-385-202-0) INSTEAD OF A 2D SET.  (350-385-002-0).
